U.S. doctors online nowAsk doctors free
FL
A 69-year-old female asked:

I'm 65 i take carvelidol 1 daily, losartan 50mg 2 times daily, atorvastatin 20mg. i have for 2 years a persistent tapping sound in right ear. it persist day and night. everytime the tapping comes,my right eye twitches. ent,oph,neu. know what happens?

1 doctor answer2 doctors weighed in
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 42 years experience
You may have this condition: Objective bilateral tinnitus from palatal nystagmus. ENT and Neuro docs may help you. The medications you have been taking are less likely the cause of this syndrome. I have hundreds of patients are on this regimen.
Dr. Bennett Machanic
Neurology 52 years experience
Palatal myoclonus is an excellent thought and should be investigated.
May 12, 2021

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 12, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.